It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I agree. I only take/took it with soda because the fizziness of the carbonation sort of numbs my mouth, so I can't taste the actual Vyvanse.
And speaking of taking it with soda... I tried taking it with water this morning. Couldn't do it. My gag reflexes are just too bad. And, feeling pressured to get out the door for school in time this morning, I just took it with Coke again... yeah, I know, stupid me. I'm going to just stop taking it with that and maybe try milk or something. Unless that's not a good idea. But isn't milk more on the base side of a pH scale? (I'm not too educated about this stuff, I'm only 16...)

Well, anyway, yesterday I took 60 mgs in the afternoon (dumb idea) so I could focus on my english essay I had to do. It helped a lot, from what I could tell, with my concentration and normally irritable mood. I was very chilled out, like I said before. I also managed to take a shower in about 30 minutes, which is record time for me, because usually I just stand there with the water running and stare off into space. Then my OCD kicks in when I'm washing the shampoo/conditioner out of my hair - I always feel like I never get all of it out. So that was just a nice little bonus for me. But anyway... all was good until about 8 or 9 pm. I was having heart palpitations, I got a horrible headache, terrible nausea, depression, tremors, and what somebody else on this board described as "lightning strikes" in your brain. Which, by the way they described it, are weird little "seizures." Now... I have Juvenile Myoclonic Epilepsy. I know what a seizure feels like for me, and this was different from a seizure. It was more like, I would be talking, and in the middle of a sentence I would sort of... choke on my words and make this weird hiccuping sound, almost like when you choke on your spit in the middle of saying something. But the weird thing about it was that I got the sensation of something coming up my throat and being pushed out of my mouth. Not so much like the feeling of vomiting though. And it wasn't necessarily uncomfortable... it was just... odd, and kind of annoying.

So, continuing my experience with last night...
My blood sugar was low from not eating anything (my nausea is too intense to even THINK about food while I'm on Vyvanse) for hours, but I couldn't bring it up without gagging and almost throwing up every time I tried to put food in my mouth. So that added to my crash.
I literally only got about an hour and a half of sleep last night because I was wide awake. My heart was pounding as well, so that didn't help either. I kept finding myself breaking out into cold sweats. Not sure of the reason for that... but it was extremely uncomfortable. Basically, it just felt like hell to me.
So, this morning, when I woke up from my hour of sleep, I felt exactly the same way, just with less of a headache. I managed to eat half of an omelet, but even that was hard to down without feeling sick to my stomach.
After that I took two Vyvanse, and I really didn't feel any better or worse during school. Nothing changed. I felt "crashy" all day, and I still sort of do. I went to the nurse's office and she took my blood pressure. Apparently my heart rate was 130, which isn't normal at ALL (as most of you should know). So I left before the last two periods of the day because I felt like complete crap.
I actually feel hungry now, I can feel it in my stomach. But nothing sounds appetizing at ALL to me. I try eating something and I can manage to chew and swallow it, but it's like my throat is repelling food/drinks. I still feel nauseas even though I feel really hungry. This is exactly what happened with Adderall.
I thought Vyvanse was supposed to have a smoother comedown, but it's just about identical to the comedown of Adderall, which was horrible.

I'm not sure if I should take any Vyvanse tomorrow morning.
I'm starting to get scared because I think I'm beginning to self-medicate. I hate saying it, but I'm pretty desperate for relief from my problems (ADD, anxiety, OCD, depression...), and I love stimulants when they work, it's just... now, the bad seems to outweigh the good, in terms of Vyvanse. It used to be the other way around.

This is making me so frustrated.





All times are GMT -7. The time now is 07:11 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!